Web of Science: 0 cites, Scopus: 0 cites, Google Scholar: cites
Center Problem for trigonometric Liénard systems
Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques)
Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)

Data: 2017
Resum: We give a complete algebraic characterization of the non-degenerated centers for planar trigonometric Liénard systems. The main tools used in our proof are the classical results of Cherkas on planar analytic Liénard systems and the characterization of some subfields of the quotient field of the ring of trigonometric polynomials. Our results are also applied to some particular subfamilies of planar trigonometric Liénard systems. The results obtained are reminiscent of the ones for planar polynomial Liénard systems but the proofs are different.
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció AGAUR/2014/SGR-1204
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció MINECO/ MTM2014-53703-P
Nota: Agraïments: The third author is partially supported by FCT/Portugal through UID/MAT/04459/2013.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Center problem ; Trigonometric Liénard equation ; Trigonometric polynomial
Publicat a: Journal of Differential Equations, Vol. 263 (2017) , p. 3928-3942, ISSN 0022-0396

DOI: 10.1016/j.jde.2017.05.008


Preprint
14 p, 293.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-11-28, darrera modificació el 2019-02-07



   Favorit i Compartir